Relationships between the length of a longest path and the relative length

S. Chiba, Ryota Matsubara, M. Tsugaki

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)91-107
JournalAustralasian Journal of Combinatorics
Volume47
Publication statusPublished - 2010 Jun 1

Cite this

Relationships between the length of a longest path and the relative length. / Chiba, S.; Matsubara, Ryota; Tsugaki, M.

In: Australasian Journal of Combinatorics, Vol. 47, 01.06.2010, p. 91-107.

Research output: Contribution to journalArticle

@article{328b2c5c4a344d1095b4d31350db26b0,
title = "Relationships between the length of a longest path and the relative length",
author = "S. Chiba and Ryota Matsubara and M. Tsugaki",
year = "2010",
month = "6",
day = "1",
language = "English",
volume = "47",
pages = "91--107",
journal = "Australasian Journal of Combinatorics",
issn = "1034-4942",
publisher = "University of Queensland Press",

}

TY - JOUR

T1 - Relationships between the length of a longest path and the relative length

AU - Chiba, S.

AU - Matsubara, Ryota

AU - Tsugaki, M.

PY - 2010/6/1

Y1 - 2010/6/1

M3 - Article

VL - 47

SP - 91

EP - 107

JO - Australasian Journal of Combinatorics

JF - Australasian Journal of Combinatorics

SN - 1034-4942

ER -